# SDR ASAA1159886

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 16,900 hours, 5,432 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAT LIGHT ON RIGHT FWD WINDSHIELD IS ILLUMINATED.  ACCOMPLISHED FIM TASK 30 40 00 WINDOW HEAT CONTROL UNIT OPS CHECK NORMAL.  GND VERIFY SUCCESSFUL.
